# SDR DHL9970243C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 1 ENG INLET COWL CRACKED OUTER SKIN IN POSITION CRACK CONFIRMED BY NDT PART 6-51-00-00 HFEC JRT NDTI58.  CUT OUT DAMAGED AREA ON NR 1 ENG NOSE COWL 17 AFT OF L/E AT 12:30 PR B727 SRM 54-30-3, 2.75 BY 8.  PERFORMED HFEC INSP PER B7272 HDT MAN PART 6, 51-0-00 FIG 4, NO CRACK IND'S FOUND.  CUT OUT SKIN FOR ACCESS 2 PLACES 5.625D OF PER B727 SRM 54-30-3 FIG 3.  INSTALLED REPAIR AS PER B727 SRM 54-30-3 FIG 3A. NOT USED FILLER .032 2 .875 BY 7875 PO NR 831195 LOT NR 95053348. DOUBLERS 15.5 BY 2 FT BY 1 (2EA) LOT NR 8314554 PO NR 8314554.  OBTAINED AND PRIMED, TREATED PER B7272 SRM 51-10-2.  OK TO CLOSE ACCESS DOOR.  INSTALLED ACCESS DOORS 2 AS PER B7272 SRM 54-30-3 FIG 3 MAT USED DOORS 5.625D .032 LOT NR
